MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. RENASYS GO; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. RENASYS GO; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66801496
Medical Device Problem Codes Defective Component (2292); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, a renasys go can't generate and control negative pressure; it was also found that the pump requires a ppm (diaphragm pump replacement).As this was noticed during service and repair activities, no patient was involved.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.Suction failure resulting in the loss of negative pressure wound therapy will not directly cause or contribute to serious injury or death, even in a clinical setting.Additional conditions must also exist (e.G.Surgical / treatment conditions; patient factors; the unavailability of back-up or alternate therapies for greater than 24 hours) before an injury could possibly occur, and even under those conditions, the risk of patient harm is low.This event is considered not reportable pursuant to 21 cfr part 803.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
RENASYS GO
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key12012770
Report Number8043484-2021-01492
Device Sequence Number4636556
Product Code OMP
UDI-Device Identifier00040565126944
UDI-Public00040565126944
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K152163
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66801496
Device Catalogue Number66801496
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1